Jump to content
SurvivingAntidepressants.org is temporarily closed to new registrations until 1 March ×

Healing Rooms


Broken

Recommended Posts

Just a suggestion for those who do call on the lord and pray for healing.

 

Healing Rooms, if you're not already aware of it Google it. There are Christians of various denominations and from different backgrounds willing to meet and pray with you for healing, all over the world.

 

It can't hurt.

December 2008 Prescribed 20mg citalopram (celexa) for depression and OCD.July 2013 stopped taking citalopram (celexa). November 2013 reinstated citalopram (celexa) following replapse at 20mg for 4 weeks, 40mg for 4 weeks and tapered off over 4 weeks as my condition had deteriorated. February 2014 started 20mg of fluoxetine (prozac). Didn't tolerate it and stopped 4 weeks later, experienced no withdrawal. May 2014 started 25mg of sertraline (zoloft), increased to 50mg after 1 week. Remained at 50mg for 4 weeks before increasing to 100mg at the request of my psychiatrist despite advising of suicidal ideation for an additional week before stopping. Advised to drop to 50mg for 3 days before withdrawing altogether. I did as advised and horrendous withdrawal ensued. 11th August 2014 commenced escitalopram (lexapro), weaned off end of October 2014. Commenced Clonazepam December 2014 0.5mg twice daily, switched to Diazepam 10mg twice daily with a view to tapering of the benzodiazepine altogether. Tapering schedule presently at a reduction of 1mg of Diazepam every 1-2 weeks depending upon side effects. So far experienced no severe physical side effects except worsening of PGAD symptoms upon reduction which does seem to improve within a few days of doing so. Presently taking no antidepressants however still experiencing mild agitation, severe depression and PGAD which is currently being treated by a physiotherapist.

Link to comment

Just a suggestion for those who do call on the lord and pray for healing.

Healing Rooms, if you're not already aware of it Google it. There are Christians of various denominations and from different backgrounds willing to meet and pray with you for healing, all over the world.

It can't hurt.

I am a Christian and have been healed before....I am going to do this. :) thanks. God is good!

Paxil 20mg from 1998-2011 

Paxil 40mg from 2011-2012 while experiencing poopout

October 2013 quit cold turkey

Oct-mid Nov 2013 great window

Late November WD nightmare 

Windows and waves pattern 

Now: 28 months cold turkey...doing decent learning to deal with the windows/waves pattern fighting it every step of the way. 

Link to comment

Thanks for the reminder. We learned about this a few years back, but I had forgotten.

Zoloft 100 mg. daily for Chronic Fatigue Syndrome since Oct. 1994 / Synthroid 88 mcg. daily / Supplements: Neptune Krill Oil-1,000 mg. twice daily/Astaxanthin 10 mg. twice daily/Ubiquinol 100 mg. twice daily (These 3 have allowed me to discontinue (approved by doctor) bp meds I was on. Calcium Citrate 500 mg. daily/Vitamin D3 2,400 iu daily/K2 (MK7) 100 mcg daily (osteopenia and fam. hist. of severe osteoporosis). Stress B Complex (1/2 dose)/Quercetin (for allergies/asthma)/Magnesium (400 mg. oral glycinate and about 50 mg. magnesium chloride spray oil a day, divided throughout day).

Tapered Zoloft about 6 wks. Totally off since the end of July (25-29, 2014). 3 wks. vertigo at end of taper, then 3-4 wks. OK, followed by withdrawal symptoms increasing in severity (nausea, gastric disturbances, loss of appetite, insomnia, restlessness, jitters, anxiety, agitation--jumping out of my skin--possible akathisia?) Seem to have paradoxical reactions to everything new, even Vitamin C. Severity of akathisia comes and goes, but is constant to some degree. Hard to leave house, and cannot be home alone. (Retired)

Link to comment

I need emotional healing and physical healing

I am sexually castrated and I wanted a family

struggling with suicide ideation please pray for me

Please note - I am not a medical practitioner and I do not give medical advice. I offer an opinion based on my own experiences, reading and discussion with others.

Link to comment
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy